In Between Dosages I Feel Worse and Worse
Citation: ecstacy. "In Between Dosages I Feel Worse and Worse: An Experience with MDMA (exp42707)". Erowid.org. Aug 10, 2018. erowid.org/exp/42707
||(pill / tablet)
||(pill / tablet)
Thursday night I took half of an ecstacy tablet. I had never taken more than this dosage. I am not sure exactly how much MDMA and other substances are in each tab. I do know that some pills contain more than others. We classify these into three categories-a single stack tab, double stack, or tripple stack. Within these categories some are still stronger than others. Friday I took a whole double stack tab and Saturday I took two of these same tabs. While I was rolling everything felt good. I was experiencing all of the typical good euphoric feelings. However I noticed that in between each dosage (which we call 'powering up' around here) I was feeling worse and worse. Today is Monday and I haven't powered up since Saturday night. I have not been able to sleep well until last night and I completely passed out-in my clothes with the television and lights still on! Everytime I rise after lying down I am so dizzy. My head feels cloudy and I dont want to do anything that really requires m to concentrate. Lights have huge raiinbow colored rings around them and I keep twiching. While I sleep my leg or arm just jumps involutarily. It feels really wierd. I have been in a terrible mood and I've been snapping at people. When I first started I didn't notice any of these negative effets, but I can't help but notice them now. I feel like shit basically. Everytime after I power up, my throat becomes sore and I can't eat. I am going to lay off the ecstacy for a little while and see how long it takes for me to return to normal. If these negative effects worsen when I take it again, I'm just going to leave it alone because this just is not where it's at!!! :)
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.